# SDR CALA2013120593470

- Difficulty date: November 26, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,659 hours, 24,547 cycles
- Engine: Iae V2527A5
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN IAW TSM 49-00-00-810-921-A12, FOUND OIL CONTAMINATION IN APU PMG & COOLING FAN ASSEMBLY.  REPLACED APU PMG & COOLING FAN ASSEMBLY IAW MM.
